MathSciNet Relay Station
MathSciNet bibliographic data
MR1615995 (2000i:34147) 34K23 (34K28 37C99 37G99)
Lani-Wayda, Bernhard Erratic solutions of simple delay equations. Trans. Amer. Math. Soc. 351 (1999), no. 3, 901–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement